Previous |  Up |  Next


frame; locale; complete Heyting algebra; $\Bbb N$-compact
We investigate notions of $\Bbb N$-compactness for frames. We find that the analogues of equivalent conditions defining $\Bbb N$-compact spaces are no longer equivalent in the frame context. Indeed, the closed quotients of frame `$\Bbb N$-cubes' are exactly 0-dimensional Lindelöf frames, whereas those frames which satisfy a property based on the ultrafilter condition for spatial $\Bbb N$-compactness form a much larger class, and better embody what `$\Bbb N$-compact frames' should be. This latter property is expressible without reference to maximal ideals or filters. We construct the co-reflections for both of the classes, (the `$\Bbb N$-compactifications'), which both restrict to the spatial $\Bbb N$-compactification.
[Ba] Banaschewski B.: Über nulldimensionale Räume. Math. Nachr. 13 (1955), 129-140. MR 0086287 | Zbl 0064.41303
[Ba1] Banaschewski B.: Universal 0-dimensional compactifications. preprint.
[Ba,Mu] Banaschewski B., Mulvey C.: Stone-Čech compactification of locales I. Houston Journal of Mathematics 6 (1980), 301-311. MR 0597771 | Zbl 0473.54026
[Ch] Chew K.P.: A characterization of $\Bbb N$-compact spaces. Proc. Amer. Math. Soc. 26 (1970), 679-682. MR 0267534
[Do,St] Dowker C.H., Strauss D.: Sums in the category of frames. Houston Journal of Mathematics 3 (1976), 17-32. MR 0442900 | Zbl 0332.54005
[Ed,Oh] Eda K., Ohta H.: On Abelian Groups of Integer-Valued Continuous Functions, their $\Bbb Z$-duals and $\Bbb Z$-reflexivity. In Abelian Group Theory, Proc. of Third Conf., Oberwolfach. Gordon & Breach Science Publishers, 1987. MR 1011316
[En,Mr] Engelking R., Mrówka S.: On E-compact spaces. Bull. Acad. Polon. Sci., Sér. Sci. Math. Astronom. Phys. 6 (1958), 429-436. MR 0097042
[He] Herrlich H.: $\frak E$-kompakte Räume. Math.Zeitschr. 96 (1967), 228-255. MR 0205218
[Je] Jech T.: Set Theory. Academic Press, New York-London, 1978. MR 0506523 | Zbl 1007.03002
[Jo] Johnstone P.T.: The point of pointless topology. Bull. Amer. Math. Soc. 8 (1983), 41-53. MR 0682820 | Zbl 0499.54002
[Jo1] Johnstone P.T.: Stone Spaces. Cambridge Studies in Advanced Mathematics 3, Cambridge University Press, 1982. MR 0698074 | Zbl 0586.54001
[Ke] Kelley J.L.: The Tychonoff product theorem implies the axiom of choice. Fund. Math. 37 (1950), 75-76. MR 0039982 | Zbl 0039.28202
[Ma,Ve] Madden J., Vermeer J.: Lindelöf locales and realcompactness. Math. Proc. Camb. Phil. Soc. (1986), 437-480. Zbl 0603.54021
[Mr] Mrówka S.: Structures of continuous functions III. Verh. Nederl. Akad. Weten., Sectl I, 68 (1965), 74-82. MR 0237580
[Mr2] Mrówka S.: Structures of continuous functions VIII. Bull. Acad. Polon. Sci., Sér. Sci. Math. Astronom. Phys. 20 (1972), 563-566. MR 0313987
[Sc] Schlitt G.: The Lindelöf-Tychonoff theorem and choice principles. to appear. MR 1104601 | Zbl 0737.03024
[St,Se] Steen L.A., Seebach J.A.: Counterexamples in Topology. Holt, Rinehart & Wilson, 1970 (Second edition by Springer-Verlag, 1978). MR 0507446 | Zbl 0386.54001
[Ve] Vermeulen H.J.: Doctoral Diss. University of Sussex, 1987.
Partner of
EuDML logo